Hail, Stark
- When
- June 18, 12:14 PM CST to 12:15 PM CST
- Where
- Stark County, Toulon
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.100, -89.870
A warm front lifting northward through the region triggered severe thunderstorms during the early afternoon of June 18th. These storms occurred in the wake of the early morning convection that brought widespread wind damage to central Illinois.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILX wrote it up.
A warm front lifting northward through the region triggered severe thunderstorms during the early afternoon of June 18th. These storms occurred in the wake of the early morning convection that brought widespread wind damage to central Illinois. The early afternoon storms were confined to locations along and north of I-74 and produced several reports of 1-inch diameter or greater hailstones.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 18, 11:33 AM CST, 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1233 PM CDT THU JUN 18 2009 .DISCUSSION... ISSUED 1032 AM CDT THU JUN 18 2009 FIRST ROUND OF SEVERE WEATHER HAS EXITED THE AREA...AS MORNING MCS HAS PUSHED WELL INTO INDIANA. ROUND 2 CURRENTLY PROGRESSING ACROSS NORTHEAST IOWA...AND IS STARTING TO BEGIN A SOUTHEAST CURVE. 12Z NAM MODEL HANDING THIS HORRIBLY...AS IT HAD ABSOLUTELY NO SIGN OF THE EARLIER MCS. RUC MODEL DOING SOMEWHAT BETTER...BUT IT DOES HAVE SOME ISSUES WITH THE NORTHERN MCS. FORECASTS HAVE BEEN UPDATED TO BETTER REFLECT THE CURRENT PRECIPITATION TRENDS. ALSO LOWERED HIGH TEMPERATURES ACROSS THE NORTH A BIT...WITH MORE EXTENSIVE CLOUD COVER AND A COOLER START FROM THE MORNING STORMS. GEELHART && .AVIATION... ISSUED 1233 PM CDT THU JUN 18 2009 INITIAL CONCERNS WITH THE 18Z TAFS INVOLVE MCS MOVING INTO NORTHWEST ILLINOIS. MAIN CELL WITH THIS SYSTEM PROJECTED TO PASS NORTH OF KPIA/KBMI...BUT CAN STILL SEE SHOWERS AND STORMS SCATTERED ACROSS THE AREA. WILL CONTINUE WITH VCTS AT ALL TAF SITES INTO THIS AFTERNOON. LATEST 4KM WRF MODEL INDICATING A DECAYING MCS MOVING INTO THE AREA AFTER MIDNIGHT. WILL INCLUDE PROB30 GROUP FOR KPIA/KBMI FOR A FEW HOURS...BUT CONFIDENCE FURTHER SOUTH PRECLUDES MENTION AT THE MOMENT. MESOSCALE BOUNDARIES WILL PLAY A ROLE IN WINDS DURING THE TAF PERIOD. THEY ARE MOSTLY EXPECTED TO BE S/SW...BUT MAY BE VARIABLE AT TIMES. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT THU JUN 18 2009 ILZ027>031-037-038-043>046-191200- CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK- TAZEWELL-VERMILION-WOODFORD- 1145 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OUT OF IOWA...CROSSING ILLINOIS THIS AFTERNOON. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL IS ALSO POSSIBLE...WITH THE GREATEST THREAT FROM PEORIA NORTHWEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. A SQUALL LINE WILL LIKELY DEVELOP ALONG A COLD FRONT THAT WILL PASS THROUGH FRIDAY AFTERNOON. LARGE HAIL AND WIND DAMAGE WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA DURING THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING...THEN AGAIN ON FRIDAY. ILZ036-040-041-047-049-050-191200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1145 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OUT OF IOWA...CROSSING ILLINOIS THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. A SQUALL LINE WILL LIKELY DEVELOP ALONG A COLD FRONT THAT WILL PASS THROUGH FRIDAY AFTERNOON. LARGE HAIL AND WIND DAMAGE WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA DURING THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING...AND WILL LIKELY BE REQUIRED AGAIN FRIDAY. ILZ042-048-051>057-061>063-067-068-073-191200- CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-JASPER- LAWRENCE-LOGAN-MACON-MENARD-MOULTRIE-SANGAMON-SHELBY- 1145 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OUT OF IOWA...CROSSING ILLINOIS THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. A SQUALL LINE WILL LIKELY DEVELOP ALONG A COLD FRONT THAT WILL PASS THROUGH FRIDAY AFTERNOON. LARGE HAIL AND WIND DAMAGE WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA DURING THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING...THEN AGAIN ON FRIDAY. ILZ066-071-072-191200- CLAY-EFFINGHAM-RICHLAND- 1145 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...PRIMARILY NORTH OF I-70. HAIL AND DAMAGING WINDS WILL BE POSSIBLE INTO THE EVENING HOURS. THE LITTLE WABASH RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. A SQUALL LINE WILL LIKELY DEVELOP ALONG A COLD FRONT THAT WILL PASS THROUGH FRIDAY AFTERNOON. LARGE HAIL AND WIND DAMAGE WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA DURING THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...THEN POSSIBLY AGAIN LATE THIS AFTERNOON AND THIS EVENING. GEELHART
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM TSTM WND GST 1 WSW CANTON 40.56N 90.06W
06/18/2009 E65 MPH FULTON IL MESONET
&&
AEJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG NEOGA 39.32N 88.45W
06/18/2009 CUMBERLAND IL PUBLIC
TREES AND POWER LINES DOWN, SHED BLOWN APART, SIDING OFF
A HOUSE.
&&
GEELHARTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 AM HAIL 1 N FIATT 40.58N 90.18W
06/18/2009 E1.75 INCH FULTON IL PUBLIC
&&
GEELHARTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TSTM WND DMG LE ROY 40.34N 88.76W
06/18/2009 MCLEAN IL EMERGENCY MNGR
NUMEROUS TREES UPROOTED, POWER LINES DOWN, FOUR CARS
DAMAGED FROM FALLEN TREES, FIVE HOUSES DAMAGED BY LARGE
FALLEN TREE LIMBS.
&&
AEJPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1102 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM TSTM WND DMG GALESBURG 40.95N 90.38W
06/18/2009 KNOX IL TRAINED SPOTTER
TREE LIMBS AND POWER LINES DOWN
0404 AM TSTM WND DMG ABINGDON 40.80N 90.40W
06/18/2009 KNOX IL MESONET
NUMEROUS LARGE LIMBS DOWN. SHINGLES BLOWN OFF ROOF. SWOP
REPORT.
0404 AM HAIL ABINGDON 40.80N 90.40W
06/18/2009 E0.75 INCH KNOX IL MESONET
SWOP REPORT
0415 AM TSTM WND GST GILSON 40.87N 90.20W
06/18/2009 E60.00 MPH KNOX IL MESONET
TREES UPROOTED, POWER LINES DOWN. SWOP.
0422 AM HAIL 1 N FIATT 40.58N 90.18W
06/18/2009 E1.75 INCH FULTON IL PUBLIC
0428 AM TSTM WND GST 1 WSW CANTON 40.56N 90.06W
06/18/2009 E65.00 MPH FULTON IL MESONET
0430 AM HAIL ST. DAVID 40.49N 90.05W
06/18/2009 M1.00 INCH FULTON IL CO-OP OBSERVER
0430 AM TSTM WND DMG ST. DAVID 40.49N 90.05W
06/18/2009 FULTON IL CO-OP OBSERVER
METAL SHED DAMAGED. NUMEROUS TREES AND POWER LINES DOWN.
AWNINGS RIPPED OFF PAVILLION.
0430 AM TSTM WND GST ST. DAVID 40.49N 90.05W
06/18/2009 E80.00 MPH FULTON IL CO-OP OBSERVER
0438 AM TSTM WND GST YATES CITY 40.78N 90.01W
06/18/2009 E70.00 MPH KNOX IL FIRE DEPT/RESCUE
SMALL TRAILER MOVED
0438 AM TSTM WND DMG YATES CITY 40.78N 90.01W
06/18/2009 KNOX IL TRAINED SPOTTER
UP TO 3 FOOT DIAMETER TREES DOWN
0446 AM TSTM WND DMG ELMWOOD 40.78N 89.97W
06/18/2009 PEORIA IL EMERGENCY MNGR
GRAIN BIN BLOWN DOWN, TREES AND POWER LINES DOWN.
0452 AM TSTM WND DMG PEORIA 40.74N 89.61W
06/18/2009 PEORIA IL EMERGENCY MNGR
14 INCH TREE SNAPPED AT JUNCTION US-150 AND IL-6.
MULTIPLE POWER OUTAGE REPORTS IN THIS AREA ALSO ALSO
DOWNTOWN BY BRADLEY UNIVERSITY.
0452 AM TSTM WND DMG PEORIA 40.74N 89.61W
06/18/2009 PEORIA IL NWS EMPLOYEE
NUMEROUS TREES DOWN
0454 AM TSTM WND GST 4 SW PEORIA 40.70N 89.66W
06/18/2009 M58.00 MPH PEORIA IL ASOS
AT PEORIA INTERNATIONAL AIRPORT
0504 AM TSTM WND GST 1 SSW ASTORIA 40.22N 90.36W
06/18/2009 E65.00 MPH FULTON IL TRAINED SPOTTER
0505 AM TSTM WND DMG MORTON 40.61N 89.47W
06/18/2009 TAZEWELL IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN. STORM TOTAL OF 0.98 INCHES OF
RAINFALL.
0510 AM TSTM WND GST METAMORA 40.79N 89.36W
06/18/2009 M58.00 MPH WOODFORD IL EMERGENCY MNGR
0516 AM TSTM WND GST SAN JOSE 40.31N 89.60W
06/18/2009 E60.00 MPH LOGAN IL EMERGENCY MNGR
0518 AM TSTM WND GST EMDEN 40.30N 89.49W
06/18/2009 E60.00 MPH LOGAN IL EMERGENCY MNGR
0529 AM TSTM WND DMG CONGERVILLE 40.62N 89.21W
06/18/2009 WOODFORD IL TRAINED SPOTTER
SMALL BRANCHES DOWN
0533 AM TSTM WND DMG LINCOLN 40.15N 89.37W
06/18/2009 LOGAN IL NWS EMPLOYEE
4 LARGE TREE BRANCHES DOWN ACROSS SOUTHWEST AND EAST
PARTS OF TOWN.
0535 AM TSTM WND GST 1 W LINCOLN 40.15N 89.39W
06/18/2009 M72.00 MPH LOGAN IL EMERGENCY MNGR
MEASURED ON WEST SIDE OF LINCOLN
0536 AM TSTM WND GST 2 NE LINCOLN 40.17N 89.34W
06/18/2009 M63.00 MPH LOGAN IL OFFICIAL NWS OBS
AT NWS OFFICE
0545 AM HAIL KENNEY 40.10N 89.09W
06/18/2009 E1.00 INCH DE WITT IL LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL
0548 AM FLASH FLOOD 4 N EUREKA 40.77N 89.28W
06/18/2009 WOODFORD IL EMERGENCY MNGR
WATER OVER HIGHWAY 117
0550 AM TSTM WND DMG CLINTON 40.15N 88.96W
06/18/2009 DE WITT IL LAW ENFORCEMENT
TREES DOWN
0550 AM HAIL CLINTON 40.15N 88.96W
06/18/2009 E1.00 INCH DE WITT IL LAW ENFORCEMENT
0552 AM TSTM WND DMG 5 ENE CLINTON 40.18N 88.87W
06/18/2009 DE WITT IL LAW ENFORCEMENT
TREES DOWN AT CLINTON NUCLEAR PLANT
0558 AM TSTM WND DMG LE ROY 40.34N 88.76W
06/18/2009 MCLEAN IL EMERGENCY MNGR
NUMEROUS TREES UPROOTED, POWER LINES DOWN, FOUR CARS
DAMAGED FROM FALLEN TREES, FIVE HOUSES DAMAGED BY LARGE
FALLEN TREE LIMBS.
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
06/18/2009 M2.01 INCH KNOX IL CO-OP OBSERVER
0600 AM TSTM WND DMG 3 W FARMER CITY 40.24N 88.70W
06/18/2009 DE WITT IL CO-OP OBSERVER
LARGE DIAMETER TREE LIMBS DOWN
0601 AM FLOOD NORMAL 40.52N 89.00W
06/18/2009 MCLEAN IL EMERGENCY MNGR
STREET FLOODING REPORTED IN SOME AREAS
0605 AM HAIL FLAT ROCK 38.90N 87.67W
06/18/2009 E2.00 INCH CRAWFORD IL LAW ENFORCEMENT
GOLFBALL TO HEN EGG SIZE HAIL
0609 AM TSTM WND DMG LE ROY 40.34N 88.76W
06/18/2009 MCLEAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0610 AM TSTM WND DMG MANSFIELD 40.21N 88.51W
06/18/2009 PIATT IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0615 AM TSTM WND DMG WHITE HEATH 40.08N 88.50W
06/18/2009 PIATT IL EMERGENCY MNGR
TREES AND POWER LINES DOWN
0616 AM TSTM WND DMG DECATUR 39.85N 88.93W
06/18/2009 MACON IL LAW ENFORCEMENT
LARGE TREE AND POWER LINES DOWN AT ST MARYS HOSPITAL
0630 AM TSTM WND DMG ATWOOD 39.80N 88.47W
06/18/2009 PIATT IL LAW ENFORCEMENT
TREE LIMBS AND POWER LINES DOWN
0630 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
06/18/2009 M2.12 INCH FULTON IL CO-OP OBSERVER
2-HOUR TOTAL
0630 AM HEAVY RAIN 2 W BLOOMINGTON 40.48N 89.01W
06/18/2009 M1.75 INCH MCLEAN IL MESONET
COCORAHS REPORT
0630 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
06/18/2009 M2.45 INCH DE WITT IL CO-OP OBSERVER
FELL IN LAST 30 MINUTES
0635 AM TSTM WND DMG ARTHUR 39.72N 88.47W
06/18/2009 MOULTRIE IL LAW ENFORCEMENT
TREE LIMBS AND POWER LINES DOWN
0640 AM HAIL TUSCOLA 39.80N 88.28W
06/18/2009 E1.00 INCH DOUGLAS IL BROADCAST MEDIA
3/4 TO 1 INCH HAIL
0640 AM TSTM WND DMG TUSCOLA 39.80N 88.28W
06/18/2009 DOUGLAS IL BROADCAST MEDIA
TREE FELL IN A HOUSE.
0640 AM TSTM WND DMG TUSCOLA 39.80N 88.28W
06/18/2009 DOUGLAS IL LAW ENFORCEMENT
POWER LINES DOWN
0640 AM FLASH FLOOD TUSCOLA 39.80N 88.28W
06/18/2009 DOUGLAS IL BROADCAST MEDIA
STREET FLOODING
0640 AM TSTM WND DMG TUSCOLA 39.80N 88.28W
06/18/2009 DOUGLAS IL BROADCAST MEDIA
4 INCH TREE LIMBS DOWN
0643 AM TSTM WND DMG ARCOLA 39.68N 88.30W
06/18/2009 DOUGLAS IL LAW ENFORCEMENT
TREE LIMBS AND POWER LINES DONW
0646 AM FUNNEL CLOUD 1 NW COOKS MILL 39.59N 88.43W
06/18/2009 COLES IL STORM CHASER
0655 AM HEAVY RAIN MAHOMET 40.19N 88.40W
06/18/2009 M1.36 INCH CHAMPAIGN IL MESONET
FELL IN 45 MINUTES. SWOP REPORT.
0657 AM TSTM WND DMG HUME 39.80N 87.87W
06/18/2009 EDGAR IL LAW ENFORCEMENT
LARGE TREE DOWN
0700 AM TSTM WND DMG SHELBYVILLE 39.41N 88.80W
06/18/2009 SHELBY IL LAW ENFORCEMENT
TREE DOWN
0700 AM HEAVY RAIN 5 ENE AVON 40.69N 90.35W
06/18/2009 M1.63 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/18/2009 M1.91 INCH CHAMPAIGN IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 2 N MASON CITY 40.23N 89.70W
06/18/2009 M1.64 INCH MASON IL CO-OP OBSERVER
0703 AM TSTM WND DMG 4 NW NEOGA 39.36N 88.50W
06/18/2009 SHELBY IL LAW ENFORCEMENT
TREE DOWN NEAR LAKE MATTOON
0703 AM HAIL 3 NW MATTOON 39.51N 88.41W
06/18/2009 M0.88 INCH COLES IL STORM CHASER
0705 AM TSTM WND DMG NEOGA 39.32N 88.45W
06/18/2009 CUMBERLAND IL PUBLIC
TREES AND POWER LINES DOWN, SHED BLOWN APART, SIDING OFF
A HOUSE.
0710 AM HEAVY RAIN URBANA 40.11N 88.21W
06/18/2009 M1.72 INCH CHAMPAIGN IL CO-OP OBSERVER
FELL IN 45 MINUTES
0710 AM HEAVY RAIN 1 NW URBANA 40.12N 88.22W
06/18/2009 M1.72 INCH CHAMPAIGN IL MESONET
COCORAHS REPORT
0710 AM TSTM WND DMG SIDNEY 40.02N 88.07W
06/18/2009 CHAMPAIGN IL EMERGENCY MNGR
1 FOOT DIAMETER TREE DOWN.
0710 AM TSTM WND GST INDIANOLA 39.93N 87.74W
06/18/2009 E70.00 MPH VERMILION IL EMERGENCY MNGR
0715 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/18/2009 M1.60 INCH CHAMPAIGN IL MESONET
STORM TOTAL, BETWEEN 0650 AND 0715. PEAK WIND GUST OF 48
MPH AT 0704. SWOP.
0715 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/18/2009 M1.60 INCH CHAMPAIGN IL MESONET
25-MINUTE TOTAL. COCORAHS REPORT.
0720 AM HEAVY RAIN BROADWELL 40.07N 89.44W
06/18/2009 M1.78 INCH LOGAN IL MESONET
COCORAHS REPORT
0727 AM FLASH FLOOD TUSCOLA 39.80N 88.28W
06/18/2009 DOUGLAS IL BROADCAST MEDIA
US-45 COVERED WITH WATER.
0730 AM FLASH FLOOD INDIANOLA 39.93N 87.74W
06/18/2009 VERMILION IL EMERGENCY MNGR
STREETS IMPASSIBLE
0730 AM HEAVY RAIN INDIANOLA 39.93N 87.74W
06/18/2009 M1.25 INCH VERMILION IL EMERGENCY MNGR
45-MINUTE TOTAL
0738 AM FLOOD CHRISMAN 39.80N 87.67W
06/18/2009 EDGAR IL TRAINED SPOTTER
SEVERAL LOW LYING AREAS FLOODED
0738 AM TSTM WND DMG CHRISMAN 39.80N 87.67W
06/18/2009 EDGAR IL TRAINED SPOTTER
POWER POLE DOWN
0750 AM FLOOD MATTOON 39.48N 88.37W
06/18/2009 COLES IL MESONET
STREET FLOODING. SWOP REPORT.
0822 AM HEAVY RAIN GILSON 40.87N 90.20W
06/18/2009 M1.21 INCH KNOX IL MESONET
STORM TOTAL.
0828 AM HEAVY RAIN 2 S CHESTNUT 40.04N 89.20W
06/18/2009 M1.56 INCH LOGAN IL MESONET
STORM TOTAL. SWOP.
&&
AEJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG ALTA 40.82N 89.63W
06/18/2009 PEORIA IL PUBLIC
LARGE BRANCHES DOWN.
&&
GEELHARTThe Quad Cities radar (KDVN), 82 km away, was scanning. The volume nearest the first event began at 18:12 UTC.
6 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2009Every state in 2009This day in weather historyWarnings in Illinois, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178212, 178210, 178211, 178213, 178214, 178215.